# SDR FDEA201009013222

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,387 hours, 10,358 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612214200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW LAVATORY LT NR 1 FLOORBEAM UPPER SURFACE CORROSION AT FR13B POSITION.  DAMAGED FLOORBEAM WAS REPLACED. IAW SRM 51-72-10&57-40-21.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
